# SDR REXA2016033100500

- Difficulty date: March 31, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 24,350 hours, 21,906 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 BEAM IS CORRODED, LOCATION IS NEAR RT FLOOR SILL ADJACENT TO SERVICE DOOR.  RECEIVED FINAL EA & COMPLIED WITH EA CRJ 253-04116 REV B REPAIRING FS 349, RBL 27 - 42:50.  THIS IS A MAJOR REPAIR.
